MAUDE Adverse Event Report: ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM

ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Model Number 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the scope fell apart during first use.There was no harm or adverse event for patient, operator or third party reported.Update 20-jul-2022: it was confirmed that the error occurred during an arthroscopy surgery and a part of the device broke off.The picture shows that the threaded part of the device remained on the camera head.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noticed components of the connector part of the scope is broken, and tip of the shaft is damaged.The cause of the damaged connector remains undetermined, but a potential cause could be attributed to excessive forces applied during use.The damaged tip is likely cause by misuse.

Brand Name
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15183302
Report Number1220246-2022-05346
Device Sequence Number5977738
Product Code HRX
UDI-Device Identifier00888867291751
UDI-Public00888867291751
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Device Catalogue NumberAR-3355-4031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown